# SDR UALA2012040502101

- Difficulty date: April 5, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 70,522 hours, 26,373 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BLUE PASS CALL LIGHTS ON IN COACH CABIN WITH NO SEAT CALL BUTTON ILLUMINATED.  CHIME OK.  CYCLED CABIN POWER.  LIGHT EXTINGUISHED AND OPS CHECK GOOD AT ALL SEATS.
